Volume 174 Issue 2 – September 2011

Rearrangement inequalities and applications to isoperimetric problems for eigenvalues

Pages 647-755 by François Hamel, Nikolai Nadirashvili, Emmanuel Russ | From volume 174-2

Description of two soliton collision for the quartic gKdV equation

Pages 757-857 by Yvan Martel, Frank Merle | From volume 174-2

A nearly-optimal method to compute the truncated theta function, its derivatives, and integrals

Pages 859-889 by Ghaith Ayesh Hiary | From volume 174-2

Fast methods to compute the Riemann zeta function

Pages 891-946 by Ghaith Ayesh Hiary | From volume 174-2

Loop groups and twisted $K$-theory III

Pages 947-1007 by Daniel S. Freed, Michael J. Hopkins, Constantin Teleman | From volume 174-2

Arithmetic groups have rational representation growth

Pages 1009-1056 by Nir Avni | From volume 174-2

A height gap theorem for finite subsets of $\mathrm{GL}_{d}(\overline{\Bbb{Q}})$ and nonamenable subgroups

Pages 1057-1110 by Emmanuel Breuillard | From volume 174-2

Mesures stationnaires et fermés invariants des espaces homogénes

Pages 1111-1162 by Yves Benoist, Jean-François Quint | From volume 174-2

The Evans-Krylov theorem for nonlocal fully nonlinear equations

Pages 1163-1187 by Luis Caffarelli, Luis Silvestre | From volume 174-2

The single ring theorem

Pages 1189-1217 by Alice Guionnet, Manjunath Krishnapur, Ofer Zeitouni | From volume 174-2

Representation theoretic patterns in three dimensional Cryo-Electron Microscopy I: The intrinsic reconstitution algorithm

Pages 1219-1241 by Ronny Hadani, Amit Singer | From volume 174-2

Asymptotics of Toeplitz, Hankel, and Toeplitz+Hankel determinants with Fisher-Hartwig singularities

Pages 1243-1299 by Percy Deift, Alexander Its, Igor Krasovsky | From volume 174-2